RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 305–314 (Mi mz8215)  

This article is cited in 2 scientific papers (total in 2 papers)

Structure of subgroups with an identity in groups with a small degree of overlap of defining words

V. P. Klassen

Tula State Pedagogical Institute

Full text: PDF file (718 kB)

English version:
Mathematical Notes, 1978, 24:3, 665–669

Bibliographic databases:

UDC: 512
Received: 03.02.1977

Citation: V. P. Klassen, “Structure of subgroups with an identity in groups with a small degree of overlap of defining words”, Mat. Zametki, 24:3 (1978), 305–314; Math. Notes, 24:3 (1978), 665–669

Citation in format AMSBIB
\Bibitem{Kla78}
\by V.~P.~Klassen
\paper Structure of subgroups with an identity in groups with a~small degree of overlap of defining words
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 305--314
\mathnet{http://mi.mathnet.ru/mz8215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511631}
\zmath{https://zbmath.org/?q=an:0398.20045}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 665--669
\crossref{https://doi.org/10.1007/BF01097751}


Linking options:
  • http://mi.mathnet.ru/eng/mz8215
  • http://mi.mathnet.ru/eng/mz/v24/i3/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Bezverkhnii, I. V. Dobrynina, “O svobodnykh podgruppakh v gruppakh Artina s drevesnoi strukturoi”, Chebyshevskii sb., 15:1 (2014), 32–42  mathnet
    2. V. G. Durnev, O. V. Zetkina, A. I. Zetkina, “Ob amenabelnykh podgruppakh $F$-grupp”, Chebyshevskii sb., 17:2 (2016), 128–136  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020